# SDR 96ZZZX2655

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1C610
- Condition: Water Contam
- Location: Fuel
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUEL PUMP FULL OF WATER AND RUST.
